# SDR AALA202109070733

- Difficulty date: September 4, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N536UW
- Make and model: Airbus A321-231
- Aircraft serial: 4025
- Aircraft time: 36,315 hours, 14,281 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hose
- Condition: Worn
- Location: Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WEAR ON EMERGENCY EXIT DOOR 833 HOSE ESCAPE SLIDE ENCLOSURE AT LOWER FUSELAGE. FINAL REPAIR RESOLUTION: OBTAINED DATA FOR HOSE REPLACEMENT (CMM 25-66-10 REVISION 13) AND REPLACED HOSE OF THE ESCAPE SLIDE ENCLOSURE ON EMERGENCY EXIT DOOR 833 (1EA) PER AMM 25-62-47-400-001-A.
